# SDR ASAA2023091245078

- Difficulty date: September 12, 2023
- Submitted: September 13, 2023
- Operation: Air carrier
- Aircraft: N530AS
- Make and model: Boeing 737890
- Aircraft serial: 36578
- Aircraft time: 47,739 hours, 13,963 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: TX
- How discovered: V
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

SINGLE FMC OPERATION DISPLAYED. GROUNDED - YES. CYCLED FMC SEL SW & " SINGLE FMC OPS" ANN EXTINGUISHED. FMCS OPS NML IWA 34-61-00.
